# SDR TWAA9912408

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47411
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND LONGERON 16R WITH A CRACK AT AFT SIDE OF STA 965 BULKHEAD, AT TOP FLANGE OF LONGERON, APPROX 1.5 INCHES LONG.  REPAIRED LONGERON 16R WITH HAT SECTION REPAIR PER SRM 53-02, FIG 18 SHEETS 1-4 AND 5.
